advertisement
Question
Posted by: Susie | 2008/05/27

Angeliq HT

Hi Doc,

I am very confused about hormone treatment. I have been taking Angeliq for 3 months. The first 2 months things went quite well. But during the 3rd month the bleeding would not stop. So my GP gave me another hormone (don't remember the name but starts with a P) to take with the Angeliq, to stop the bleeding. It did stop the bleeding but it made me have awful side effects.

So now I have stopped taking both hormone pills. However now I feel very tense and anxious all day long. Also my heart is pounding like a drum. All this is making me very moody. Will this go away in time?

I did not have these problems before taking Angeliq, although my hormone levels were very low then. I don't know what to do now. To use HT or to just go through menopause naturally. I would prefer the natural way - but my doc. insists on HT. I am almost 52.

Thank you for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I recommend that you make an appointment with a gynaecologist, to have the necessary blood tests and hormone level tests done. He/she will then be able to decide what the best treatment will be to treat your menopause. Please remember that you still need to go for annual pap smears.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement